2019
Том 71
№ 7

All Issues

Ivanenko N. L.

Articles: 2
Brief Communications (Ukrainian)

Characteristic subgroups of the Jonquere group over a field of characteristic zero

Ivanenko N. L.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1995. - 47, № 1. - pp. 111–113

The lattice of characteristic subgroups of the Jonquere group over a field of characteristic zero is described.

Article (Ukrainian)

Normal structure of the jonquere group over a field of characteristic zero

Ivanenko N. L.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1994. - 46, № 6. - pp. 692–698

The lattice of normal divisors of the Jonquere group over a field of characteristic zero is described.